Issue Title
Vol 7, No 3 (2022): CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI Mathematics Model of COVID-19 with Two-Stage Vaccination, Symptomatic, Asymptomatic, and Quarantine Individuals Abstract  PDF
Nur Inayah, Muhammad Manaqib, Muhammad Febry Fadillah
Vol 6, No 2 (2020): CAUCHY: Jurnal Matematika Murni dan Aplikasi Sensitivity Analysis of Mathematical Model of Coronavirus Disease (COVID-19) Transmission Abstract  PDF
Resmawan Resmawan, Lailany Yahya
0 - 0 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"